# SDR HEEA968062

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040030003
- Condition: Spalled
- Location: M/R Xmsn
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION WAS REMOVED FOR METAL IN OIL AND FOUND TRIPLEX BEARING BALLS SPALLING. REPLACED WITH SERVICEABLE TRIPLEX BEARING.
